# SDR DALA2024071507168

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 144,373 hours, 21,356 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Faulted
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE- GO AROUND DURING LAX APPROACH FOR GEAR DISAGREE WITH TAIL SKID MESSAGE. LANDED ON SECOND ATTEMPT.   REPLACED LANDING GEAR HANDLE MODULE. GEAR SWING GOOD. RTS. (LP 6042154)
